このエントリーをはてなブックマークに追加
ID 56324
フルテキストURL
著者
Yang, Yu Research Institute for Mathematical Sciences Kyoto University
抄録
Let R be a complete discrete valuation ring with algebraically residue field of characteristic p > 0 and X a stable curve over R. In the present paper, we study the geometry of coverings of X. Under certain assumptions, we prove that, by replacing R by a finite extension of R, there exists a morphism of stable curves f : Y → X over R such that the morphism fη : Yη → Xη induced by f on generic fibers is finite étale and the morphism fs : Ys → Xs induced by f on special fibers is non-finite.
キーワード
stable curve
stable covering
vertical point
admissible covering
備考
Mathematics Subject Classification. Primary 14H30; Secondary 11G20.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
1
終了ページ
18
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/1